# SDR 2007UALA03544

- Difficulty date: September 3, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 46,426 hours, 6,982 cycles
- Engine: Pwa PW4090
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Float Valve
- Condition: Stuck
- Location: Ctr Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE EXIST WHEN CTR TANK FUEL IS PRESENT.  RT MAIN RECEIVING EARLY TRANSFER FROM SCAVENGE PUMPS.  SUSPECT CTR TANK SCAVENGE FLOAT VLV STUCK IN OPEN POSITION AFTER T/S WITH FLT CREW.
